# SDR F3LA2009121100256

- Difficulty date: November 28, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53800043205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C4/S1 C-CHECK, INSP NOTED CORROSION AT THE NUT CLIP HOLE AT FRAME 66 AND STA -Y1732.  MX PERFORMED MAJOR REPAIR TO THE DOOR SEAL IAW SRM 53-41-14, SRM 51-75-12 AND SRM 51-42-11.
